# SDR UIEA2019060744389

- Difficulty date: June 4, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,529 hours, 19,370 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7411 · Low Tension Coil
- Part: Relay
- Part number: BACR13CF2A
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE IGNITER 1 & 2 STATUS MESSAGES ILLUMINATED.( REMOVED AND REPLACED #2 IGNITION EXCITER BOX. INSTALLATION OPS CHECK GOOD PER AMM 74-11-01. OFF PART (P/N 10-631045-2, S/N UNNEP031).  LP 1050597 - M4: REMOVED AND REPLACED RH ENG IGNITER PLUGS 1 AND 2. INSTALLATION OPS CHECKS GOOD IAW AMM 74-11-01. (P/N CH31772A, S/N NSN)  LP 1050597 - M5: PERFORMED RH ENG RUN PER B767 AMM 71-00-00. "RH ENG IGNITER 2" STS MSG UPON ENGINE SHUTDOWN. REF LP 1050596 - M3 FOR DEFERRAL.  LP 1050596 - M3: DEFECT TRANSFERRED TO DMI 112680 PER MEL 74-00-01<STRONG>Ï»¿</STRONG>Ï»¿B CAT 'C'. DUE 14 JUN 19.   15JUN19: LP 1065628, ITEM M17: REMOVED AND REPLACED K1230 RELAY, OPS CHECK OK. PER AMM 71-00& SWPM 20-81-22. )
